# SDR SWAA050113

- Difficulty date: January 17, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 32,088 hours, 27,340 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT AND RT HORIZONTAL STAB FWD SPAR FWD AND AFT CLEVIS LUGS CORRODED.  REPAIRED HORIZONTAL STAB PER SRM.
